# SDR USAA2011050391742

- Difficulty date: April 22, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 21,926 hours, 7,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR67 TO FR68, Y1292.  REPLACED FLOORBEAM BETWEEN FR67 TO FR68, Y1292 IAW A320 SRM 51-42-11 & AIRBUS DRAWING 18D53472209.
